# SDR RAIA00601016

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,410 hours, 15,693 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5479-STL- BLEED NR 1 LEAK IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE BLEED DUCT SEALS.
